# SDR SIMA20150128006

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PIPE SUPPORT BRACKET AT RT WING BENEATH 631AB IS CRACKED.  REMOVED & INSTALLED NEW FUEL PIPE SUPPORT BRACKET IAW AMM 20-10-01.
